# SDR AWXA200300696

- Difficulty date: June 14, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 6,253 hours, 2,447 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Zone 900
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT THE AFT CABIN EMERGENCY FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT CABIN EMERGENCY FLASHLIGHT BATTERY, OPERATIONAL CHECK WAS GOOD.
